# SDR SWAA2012042403338

- Difficulty date: April 11, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 84,824 hours, 47,783 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6624455
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 340, STR 10R STRINGER CLIP DAMAGED.  REMOVED AND REPLACED STRINGER CLIP PER SRM.
